Nux Vomica After effects.Hi,
I have been using Nux Vomica since last two months taking 6 drops of 200c potency every day. I've got control over my involuntary frequent night emissions. If I stop taking it, the night emission start again.
Are there any after effects of using Nux V 200c contineously??
I am having cold (Flu) since last one month. I've tried many allopathic medicines but this flu is still not cured. Is it because of taking Nux V. Every day?
Shlha on 2005-02-01
Pls mention your symptoms giving more details so that proper remedy can be suggested.
There are no after effects of Nux.V
svchitre last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.